# SDR C2XA11RI073

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 27,916 hours, 20,683 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241244013002
- Part serial: 0339
- Condition: Defective
- Location: Vibration Sys
- Part time: 27,916 hours, 20,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6135 - RIC - FLIGHT CREW REPORTED E1 ABNORMAL VIBRATION, LP NR 1 LP INDICATION MAXED - NO VIBRATION FELT. CREW SHUT DOWN THE ENGINE AND PROCEED WITH EMERGENCY LANDING.  ACFT LANDED UNEVENTFULLY.  RIC MX REMOVED AND REPLACED VIBRATION MONITOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
